To read the full version of this content please select one of the options below:

A Test of Normality in Nonlinear Systems of Consumer Demand Equations

Functional Structure and Approximation in Econometrics

ISBN: 978-0-44450-861-4, eISBN: 978-1-84950-842-1

ISSN: 0573-8555

Publication date: 2 July 2004

Citation

BARNETT, W.A. (2004), "A Test of Normality in Nonlinear Systems of Consumer Demand Equations", Barnett, W.A. and Binner, J.M. (Ed.) Functional Structure and Approximation in Econometrics (Contributions to Economic Analysis, Vol. 261), Emerald Group Publishing Limited, Bingley, pp. 467-472. https://doi.org/10.1108/S0573-8555(2004)0000261027

Publisher

:

Emerald Group Publishing Limited

Copyright © 2004, Emerald Group Publishing Limited